Minimax theorem for the spectral radius of the product of non-negative matrices, Linear and Multilinear Algebra, 2016, pp. 1-10, Published online: 30 Dec 2016 Go to publication
Authors: Asarin E., Cervelle J., Degorre A., Dima C., Horn F., Kozyakin V.
Entropy Games and Matrix Multiplication Games, 33rd Symposium on Theoretical Aspects of Computer Science, (STACS 2016). Ed. by N. Ollinger, H. Vollmer. Vol. 47 of Leibniz International Proceedings in Informatics (LIPIcs). Dagstuhl, Germany: Schloss Dagstuhl–Leibniz-Zentrum fuer Informatik, 2016. P. 11:1–11:14. Go to publication
Hardy type asymptotics for cosine series in several variables with decreasing power-like coefficients,
International Journal of Advanced Research in Mathematics, 2016, Vol. 5, pp. 35-51. Go to publication
Authors: Diamond P., Kloeden P., Kozyakin V., Pokrovskii A.
Semi-Hyperbolicity and Bi-Shadowing, American Institute of Mathematical Sciences, 2012, Vol. 1 of AIMS Series on Random and Computational Dynamics, xvi+217 pp., ISBN: 978-1-60133-012. Go to publication
Qualitative analysis of complex dynamical systems (M.A. Krasnosel"skii and his pupils in IITP), Scientific session of the Branch of nano- and information technology of RAS «Fundamental problems of data transmission and processing» devoted to the jubilee of IITP RAS, 12 p. (in Russian) Download (1.2 MB)
One Idea of Pokrovskii: How to Link Economic Problems with Asynchronous Systems, Nonlinear Dynamics Conference in Memory of Alexei Pokrovskii, Ireland, University College Cork, September 5-9, 2011, 22pp. (talk, presentation)
Download (610.2 KB)
Finiteness Property of a Bounded Set of Matrices with Uniformly Sub-Peripheral Spectrum. Journal of Communications Technology and Electronics, 2011, Vol. 56, No. 12, pp. 1564–1569 (original Russian text published in Informatsionnye Protsessy, 2011, Vol. 11, No. 2, pp. 253–261). Go to publicationDownload (216.4 KB)
Authors: Cross R., Kozyakin V., Lang D., O’Callaghan B., Pokrovskii A., Pokrovskiy A.
Arbitrage sequences and Leijonhufvud’s corridor hypothesis, Centre d’Economie de l’Université Paris Nord , March 2011, 15pp. (submitted to Cambridge Journal of Economics) Download (192.7 KB)
A Pre-Encoding--Post-Decoding Technique for Stabilizing Asynchronously Operating Systems, Preprints of the 18th IFAC World Congress
Milano (Italy) August 28 - September 2, 2011, Vol. 18, Part 1, pp. 5855-5859. Go to publicationDownload (709.4 KB)
The dynamics of epidemiological systems with nonautonomous and random coefficients, Mathematics in Engineering, Science and Aerospace, MESA - www.journalmesa.com, Vol. 2, No. 2, pp. 105-118. Go to publicationDownload (186.6 KB)
A Relaxation Scheme for Computation of the Joint Spectral Radius of Matrix Sets, Journal of Difference Equations and Applications, Volume 17 Issue 2, February 2011, 183-201 (Victor Kozyakin. (c) Taylor & Francis, 2011. This is the author’s version of the work. It is posted here by permission of Taylor & Francis for personal use, not for redistribution).
Go to publicationDownload (253.2 KB)
Authors: Cross R., Kozyakin V., O'Callaghan B., Pokrovskii A., Pokrovskiy A.
Periodic Sequences of Arbitrage: A Tale of Four Currencies, University of Strathclyde Business School, Department of Economics in its series Working Papers, 2010, No. 10-19, 30 pp. (preliminary version) Go to publication
Irreducibility measures in explicit estimation of the joint spectral radius. SciTopics (Research summaries by experts). July 15, 2010, http://www.scitopics.com/Irreducibility_measures_in_explicit_estimation_of_the_joint_spectral_radius.html
Polynomial Criteria for the v-Sufficiency of Jets in Classes of Finitely Smooth Mappings, Doklady Mathematics, 2010, Vol. 81, No. 1, pp. 101–104 (original Russian text published in Doklady Akademii Nauk, 2010, Vol. 430, No. 5, pp. 596–599). Download (205.5 KB)
Polynomial reformulation of the Kuo criteria for v-sufficiency of map-germs, Discrete and Continuous Dynamical Systems Series B, 14, No. 2, September 2010, 587-602. Go to publicationDownload (260.2 KB)
On Explicit A Priori Estimates of the Joint Spectral Radius by the Generalized Gelfand Formula, Differential
Equations and Dynamical Systems, Vol. 18, Nos. 1 & 2, January & April, 2010, pp. 91–103.
Go to publicationDownload (246 KB)
Iterative Building of Barabanov Norms and Computation of the Joint Spectral Radius for Matrix Sets, Discrete and Continuous Dynamical Systems Series B, 14, No. 1, July 2010, 143-158. Go to publicationDownload (321 KB)